# SDR SWIA2019011545454

- Difficulty date: January 15, 2019
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N810SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15093
- Aircraft time: 32,306 hours, 20,396 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Computer
- Condition: Failed
- Location: Fuel System
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

BOTH XFLOW PUMPS FAIL. XFLOW PUMP CAUTION. RAN QRH MESSAGE PERSISTED. REACHED 1000LB IMBALANCE AND RETURNED TO FIELD. (FLT 3562) CLOSED REMOVED AND REPLACED FQGC IAW AMM AND SYS OPS CHECKS NORMAL IAW FIM.
